On the radial boundary values of subharmonic functions.
Mathematica Scandinavica, Tome 40 (1977), pp. 301-317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__40_166536,
author = {Bj\"orn E.J. Dahlberg},
title = {On the radial boundary values of subharmonic functions.},
journal = {Mathematica Scandinavica},
pages = {301--317},
year = {1977},
volume = {40},
zbl = {0371.31001},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__40_166536/}
}
Björn E.J. Dahlberg. On the radial boundary values of subharmonic functions.. Mathematica Scandinavica, Tome 40 (1977), pp. 301-317. http://geodesic.mathdoc.fr/item/MS2_1977__40_166536/